CSpace
A Morita equivalence theorem for Hecke algebra H-q (D-n) when n is even
Hu, J
2002-08-01
Source PublicationMANUSCRIPTA MATHEMATICA
ISSN0025-2611
Volume108Issue:4Pages:409-430
AbstractIn this paper we prove a Morita equivalence theorem for Hecke algebras of type D-n when n is even, which generalize a similar result obtained by C. Pallikaros ([P, (3.7)]) when n is odd. As a consequence, we construct all the irreducible H-q (D-n)-modules when f(n)(q)not equal0 (see [P, (2.12)] for definition of f(n)(q)) and show that H-q(D-n) is split in this case.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000178031100001
PublisherSPRINGER-VERLAG
Citation statistics
Cited Times:17[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17143
Collection中国科学院数学与系统科学研究院
Affiliation1.Beijing Inst Technol, Dept Appl Math, Beijing 100081, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Morningside Ctr Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hu, J. A Morita equivalence theorem for Hecke algebra H-q (D-n) when n is even[J]. MANUSCRIPTA MATHEMATICA,2002,108(4):409-430.
APA Hu, J.(2002).A Morita equivalence theorem for Hecke algebra H-q (D-n) when n is even.MANUSCRIPTA MATHEMATICA,108(4),409-430.
MLA Hu, J."A Morita equivalence theorem for Hecke algebra H-q (D-n) when n is even".MANUSCRIPTA MATHEMATICA 108.4(2002):409-430.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.